# SDR ZN3R543100

- Difficulty date: December 12, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Aircraft: N59302
- Make and model: Boeing 737-3TO
- Aircraft serial: 23353
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Part number: 9760524
- Part serial: 07590608473001
- Condition: Ruptured
- Location: Apu
- Component: Apu, Honeywell, 85129CKB
- Component part number: 38042814
- Stage of operation: NR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

TURBINE PLENUM OF APU RUPTURED AT A PREVIOUSLY REPAIRED WELD SEAM.
